Publications of M. Cernetic

Journal Article (2)

1.
Journal Article
Anusha, L. S.; Shapiro, A. I.; Witzke, V.; Cernetic, M.; Solanki, S. K.; Gizon, L.: Radiative Transfer with Opacity Distribution Functions: Application to Narrowband Filters. The Astrophysical Journal Supplement Series 255 (1), 3 (2021)
2.
Journal Article
Röttgers, B.; Naab, T.; Cernetic, M.; Davé , R.; Kauffmann, G.; Borthakur, S.; Foidl, H.: Lyman α absorption beyond the disc of simulated spiral galaxies. Monthly Notices of the Royal Astronomical Society 496 (1), pp. 152 - 168 (2020)
Go to Editor View